# SDR AALA20110415DFW07

- Difficulty date: April 14, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 33,314 hours, 4,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 3 DOOR AFT EXIT IDENTIFIER HAS LAMPS INOPERATIVE.  REPLACED LAMP FOR RIGHT NUMBER 3 DOOR EXIT IDENTIFIER.  OPS CHECK NORMAL.
